MathSciNet Relay Station
MathSciNet bibliographic data
MR1638764 20F32 (20E06 20E08 57M07)
Bowditch, Brian H. Cut points and canonical splittings of hyperbolic groups. Acta Math. 180 (1998), no. 2, 145–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement